| Model Number |
60005 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
04/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The site reported that a light adjustable lens (lal, sn (b)(6)) was explanted due to the patient having an unexpected refractive outcome post implantation and prior to any light treatments.The initial lal was explanted on (b)(6) 2023, and was replaced with another lal (sn (b)(6)).Rxsight's first awareness of the event was on (b)(6) 2023.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.The initial lal (sn (b)(6)) had a lens power of +17.5d.Three days following the implant surgery, the patient's manifest refraction was -4.75 sphere.The replacement lal (sn (b)(6)) had a lens power of +10.0d.The above information suggests that there were no issues with the initial lal that was explanted, instead, the initial lens power choice was not a good fit for this eye.Manufacturer reference #: (b)(4).